Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Small child, swallowed a karvol capsule by accident. Side effects ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2302 Questions
my 2-1/2 year old swallowed a karvol capsule
Posted Mon, 7 May 2012 in Child Health
Answered by Dr. Prasad 3 hours later

Thanks for the query.

Karvol capsule contains essential oils which benefit in decongesting when inhaled. They cause varied symptoms when ingested. Symptoms include nausea, vomiting, dizziness, drowsiness, twitching and so on.

Though it is less likely to occur as the amount ingested seems low, it is wise to consult a doctor at nearby hospital.

As mentioned, I do not see any untoward events due to accidental ingestion. But I would like your daughter be monitored by a doctor at the hospital.

Hope I have answered your query. Should you have any additional concerns, I will be available for follow up.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor